# SDR UALA2009010200002

- Difficulty date: December 31, 2008
- Submitted: January 5, 2009
- Operation: Air carrier
- Aircraft: N843UA
- Make and model: Airbus A319-131
- Aircraft serial: 1573
- Aircraft time: 26,223 hours, 10,323 cycles
- Engine: Iae V2522A5
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Chafed
- Location: Fire Loop
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR1 ENG FIRE LOOP MESSAGE ON CLIMB.   FOUND CHAFED WIRE AT 12 O'CLOCK POSITION BY PRSOV.  LOOP WIRE WAS REPLACED AND SECURED.  REINSTALLED AND OPS NORMAL.
